# SDR CALA0300018

- Difficulty date: January 22, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 25,557 hours, 13,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Sta 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER FLOOR INTERCOSTAL AT CENTERLINE OF AIRCRAFT CRACKED IN TWO PLACES AT STA 344-360. THE CRACKS WERE 1" IN LENGTH. THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02.
